Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I'm 23 years old and I recently got my very first gynecological exam, on the 14th more precisely, and my doctor prescribed me the Nuvaring. I inserted it on the same day and I've been having cramps ever since then. Is that normal? They feel exactly like menstrual cramps, except I'm not in my period at all.

I used to take the pill but I stopped 3 years ago because I always forgot to take it. That's why I asked my doctor about the nuvaring, because I really wanted to start the pill again because I always have huge and painful cramps when I got my period and the pill is supposed to help reduce the pain.

Since I started Nuvaring, I get cramps about 4 or 5 times a day and it only lasts a couple of seconds, but it's quite painful and unpleasant.

I have a short vagina and my uterus is retroverted, I dunno if it's related?

I will call my doctor to get another appointment but I'm sure it won't be until next month till I get to see her, so in the meantime, if anyone has any idea of what is causing the pain, please let me know!
Thank you.

Loading...

Today was even worse than usual. So I removed the ring about 2 hours ago, and I'm still getting cramps every 20 minutes or so. It really hurts...
Reply

Loading...